# SDR AALA20001100

- Difficulty date: June 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 29C INOPERATIVE.  REPAIRED WIRING AT SEAT 29C.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
